A type of homogenization problem

Fanghua Lin, Xiaodong Yan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalDiscrete and Continuous Dynamical Systems
Volume9
Issue number1
DOIs
StatePublished - Jan 2003

Keywords

  • Energy minimizing map
  • Homogenized problem
  • Nonlinear homogenization
  • Singularity
  • Uniform estimates

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this